Cart (Loading....) | Create Account
Close category search window

Asymptotic solution for line source radiation from a curved perfectly conducting wedge

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

An asymptotic solution is presented for the radiation of an infinite line source located on a convex face of a perfectly-conducting curved cylindrical wedge. The solution employs a pair of new universal functions. Excellent agreement with a moment method solution is demonstrated for radiation from an original cylinder.

Published in:

Electronics Letters  (Volume:26 ,  Issue: 16 )

Date of Publication:

2 Aug. 1990

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.